# SDR 95ZZZX6546

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6932W
- Make and model: Piper PA-28-140
- Aircraft serial: 2821290
- Engine: Lyc O320E2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: LW19001
- Condition: Broken
- Location: Nr 3 Cyl Exhaust
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE - NR 3 EXHAUST VALVE BROKE (STEM INTACT) CAUSING ENGINE FAILURE AND RESULTNG IN EMERGENCY LANDING/ACCIDENT. ANNUAL INSPECTION ACCOMPLISHED OCTOBER 6, 1995.  HAD NOT FLOWN FROM 6-26-91 THROUGH 6-26-95.  FOUR YEARS OF INACTIVE FLIGHT TIME.
